# SDR 20000427SH002

- Difficulty date: March 27, 2000
- Submitted: April 27, 2000
- Operation: General aviation
- Aircraft: N57499
- Make and model: Bell 206B
- Aircraft serial: 3086
- System (JASC): 2841 · Fuel Quantity Indicator
- Part: Indicator
- Condition: Malfunctioned
- Location: Fuel Quantity
- Component: Zero Adjust Resistor
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PILOT REPORTED FLUCTUATIONS IN THE FUEL QUANTITY INDICATOR.  FLUCTUATED FROM ZERO TO KNOWN QUANTITY.  SOLDERED WIRE CONNECTION AT ZERO ADJUST RESISTOR, WAS CORRODED AND LOOSE.  RE-SOLDERED AND RECALIBRATED FUEL QUANTITY SYSTEM.  SUBMITTER RECOMMENDED THAT HEAT SHRINK COVER OVER SOLDER CONNECTION IS INSTALLED.  (X)
